# SDR ASAA2018121027335

- Difficulty date: December 10, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 41,502 hours, 12,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 0105924005
- Condition: Disconnected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CEILING EXIT SIGN DISCONNECTED. GROUNDED - YES. RESECURED AFT CEILING EXIT SIGN AS REQUIRED. OPS CHECK IS GOOD. NO FURTHER ACTION IS REQUIRED AT THIS TIME.
